IDEAS home Printed from
MyIDEAS: Login to save this article or follow this journal

Balancedness Of The Class Of Infinite Permutation Games And Related Classes Of Games



    (Dipartimento di Scienze e Tecnologie Avanzate, Università del Piemonte Orientale, Via V.Bellini 25/G, 15100 Alessandria, Italy)



    (CIO and Departamento de Estadística y Matemática Aplicada, Universidad Miguel Hernández de Elche, Avda. de la Universidad s/n, Edificio Torretamarit, 03202 Elche, Spain)



    (CentER and Department of Econometrics and OR, Tilburg University, P.O. Box 90153, 5000 LE Tilburg, The Netherlands; DIMA, Università degli Studi di Genova, Italy)

Recently it is proved that all infinite assignment games have a non-empty core. Using this fact, and a technique suggested by L. S. Shapley for finite permutation games, we prove similar results for infinite permutation games. Infinite transportation games can be interpreted as a generalization of infinite assignment games. We show that infinite transportation games are balanced via a related assignment game. By using certain core elements of infinite transportation games it can be shown that infinite pooling games have a non-empty core.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: Access to full text is restricted to subscribers.

File URL:
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Game Theory Review.

Volume (Year): 09 (2007)
Issue (Month): 03 ()
Pages: 425-435

in new window

Handle: RePEc:wsi:igtrxx:v:09:y:2007:i:03:p:425-435
Contact details of provider: Web page:

Order Information: Email:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Klijn, F. & Tijs, S.H. & Hamers, H.J.M., 2000. "Balancedness of permutation games and envy-free allocations in indivisible good economies," Other publications TiSEM b8df93ae-a2c4-4d53-849e-e, Tilburg University, School of Economics and Management.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:wsi:igtrxx:v:09:y:2007:i:03:p:425-435. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.